# SDR SWAA2013072518577

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 70,647 hours, 66,564 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: A24033070733001
- Part serial: R9108281
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPC VERY WARM WITH ELECTRIC ODOR.  R&R OPC IAW MM.
